# SDR USAA2015011500010

- Difficulty date: January 13, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 17,764 hours, 6,941 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746091000000
- Part serial: SA5050P
- Condition: Cracked
- Location: Le Slat
- Part time: 17,761 hours, 6,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT CRACK IN LT WING NR 1 SLAT LE SKIN APPROX 7 INCHES INBD FROM OTBD END.  REPLACED LT WING NR 1 SLAT IAW JOB CARD 26L00027010.
